# SDR AU001125

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Part number: 661011
- Condition: Burned Out
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED LG MALFUNCTION PRIOR TO LANDING - THREE GREEN INDICATIONS AND AN INTERMITTENT RED LIGHT.  ON TOUCH DOWN, THE NLG COLLAPSED.  INVESTIGATION FOUND THE BULKHEAD PLUG PN 66101-1 ON THE FORWARD CABIN FIREWALL HAD AN INTERNAL MELT DOWN AND FUSED SOME PINS TOGETHER.  (X)
